On extremal solutions to stochastic control problems

Borkar, Vivek S. (1991) On extremal solutions to stochastic control problems Applied Mathematics and Optimization, 24 (1). pp. 317-330. ISSN 0095-4616

Full text not available from this repository.

Official URL: http://www.springerlink.com/index/mv244x6908123365...

Related URL: http://dx.doi.org/10.1007/BF01447748


We identify two solutions of a controlled diffusion if the corresponding one-dimensional marginals of the state and control process agree. The extreme points of the set of such equivalence classes are shown to correspond to Markov controls.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
Keywords:Optimal Stochastic Control; Controlled Diffusion; Extremal Solutions; Markov Controls; Marginal Classes
ID Code:5341
Deposited On:18 Oct 2010 08:49
Last Modified:20 May 2011 09:46

Repository Staff Only: item control page